# SDR 2022F00217

- Difficulty date: February 13, 2022
- Submitted: May 10, 2022
- Operation: General aviation
- Aircraft: N964AM
- Make and model: Boeing 737
- Aircraft serial: 35307
- Aircraft time: 30,508 hours, 3,847 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: 66671201
- Part serial: 66671M8341
- Condition: Abnormal
- Location: Zone 800
- Part time: 23,843 hours, 3,039 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIJA DE ASEGURAMIENTO Y LIBERACION DE TOBOGÁN DURA, DESPLIEGUE DE TOBOGAN PUERTA 1L ,  GUARDA (MICA) DE LA PALANCA DE ARMADOY DESARMADO DE TOBOGÁN DESAJUSTADA.                                                                                                                    HARD SLIDE SECURITY AND RELEASE HANDLE, 1L DOOR SLIDE DEPLOYMENT, MISADJUSTED SLIDE ASSEMBLY AND DISASSEMBLY GUARD (MICA)..
